MAUDE Adverse Event Report: MICROAIRE SURGICAL INSTRUMENTS, LLC ULTRATINE FOREHEAD 3.0

MICROAIRE SURGICAL INSTRUMENTS, LLC ULTRATINE FOREHEAD 3.0
Model Number CFD-23202
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record associated with part# cfd-23202/lot# 343949 was reviewed and there were no anomalies identified which would result in the reported issue.A review of the device's complaint history has revealed that this product is performing as expected, with regard to the reported failure mode.Multiple follow-ups have been made to the customer for information related to the reported event and results of the revision surgery.If additional information is received, this record will be updated.With the information available it is not possible to determine the cause of the reported issue.It is possible that the surgeon inadvertently sheared off one of the device's compression flanges by attempting to implant it at an off-axis angle.This would result in incomplete anchoring of the device and could result in the device becoming dislodged from the hole drilled for it.
 
Event or Problem Description
A customer has reported that a patient was implanted with ultratine in (b)(6) 2020.The patient later contacted the surgeon to report that the device had started to dislodge from the hole drilled for it.A subsequent appointment has been scheduled for a possible revision surgery.
 
Additional Manufacturer Narrative
On july 16th, 2020, microaire was notified that the patient associated with mdr# 2020601-2020-00004 has opted not to pursue a revision surgery.

Brand Name
ULTRATINE FOREHEAD 3.0
Common Device Name
ULTRATINE FOREHEAD 3.0
Manufacturer (Section D)
MICROAIRE SURGICAL INSTRUMENTS, LLC
3590 grand forks boulevard
charlottesville, va
MDR Report Key10247346
Report Number2020601-2020-00004
Device Sequence Number19035311
Product Code HWC
UDI-Device Identifier00847399006882
UDI-Public00847399006882
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/03/2021
Device Model NumberCFD-23202
Device Catalogue NumberCFD-23202
Device Lot Number343949
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/12/2020
Patient Sequence Number1
Patient Age68 YR
Patient Weight59